# SDR 2017FA0000374

- Difficulty date: February 11, 2017
- Submitted: August 8, 2017
- Operation: General aviation
- Aircraft: N6635B
- Make and model: Beech 76
- Aircraft serial: ME245
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 1058200171
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NLG WOULD NOT EXTEND.  ACFT PERFORMED A NOSE GEAR UP LANDING, WHICH RESULTED IN SUBSTANTIAL DAMAGE TO THE NOSE CONE, KEELS, FWD NOSE BULK HEAD AND BOTH NOSE GEAR DOORS.   A POST INCIDENT INSPECTION WAS PERFORMED AND THE RETRACTION LINKAGE WAS DETERMINED TO BE DRY AND LACKING LUBRICATION WHICH ALLOWED THE PIN TO MISS THE BELL CRANK ASSEMBLY.  THIS PREVENTED THE OPENING OF THE NOSE GEAR DOORS AND THE EXTENSION OF THE NOSE GEAR DESPITE ADEQUATE HYDRAULIC PRESSURE.
